Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


A big WOOHOO!
Dec 8, 2008

Dr. Franscino,

I have been visiting your forum for two years now after a one night stand where I had unprotected sex with another man. I was the insertive partner for about 15 seconds when I quickly pulled out and realized the risk I was taking. Since that night I have been horribly stricken with anxiety and guilt. I finally grew a pair and yesterday I went and got tested here at our university. In light of AIDS day, they offered free Clearview rapid testing. I watched the entire process of the test and thankfully it was negative. I just have a small question. I used Anusol-HC about two weeks ago, I applied it twice a day for three days after I developed a Thrombosed Hemorroid. I assume that because the encounter happened two years ago, three days of anusol wouldn't have much effect on two years worth of antibody production, I am just not certain. I was wondering if I should get tested again at a later date due to the hydrocortisone used in that medication? Do you think it could have been a false-negative? I am also wondering if Celexa has any effect on HIV tests? Thank you so much for your time and dedication to this very real cause.

Response from Dr. Frascino

Hi,

I agree you have been "stricken with anxiety and guilt." What you have not been stricken with is HIV! Neither the hydrocortisone in Anusol-HC or Celexa will affect the accuracy of HIV-antibody tests. Do I think you had a false negative? No.

Congratulations and WOO-HOO! Now stop the worrying and start the WOO-HOOing.

Dr. Bob



Previous
re: are you a betting man?
Next
MASTURBATION AND EYE FLOATERS

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement